Volume 10, issue 4 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
The canonical pencils on Horikawa surfaces

Denis Auroux

Geometry & Topology 10 (2006) 2173–2217
Bibliography
1 D Auroux, Fiber sums of genus 2 Lefschetz fibrations, Turkish J. Math. 27 (2003) 1 MR1975329
2 D Auroux, S K Donaldson, L Katzarkov, Luttinger surgery along Lagrangian tori and non-isotopy for singular symplectic plane curves, Math. Ann. 326 (2003) 185 MR1981618
3 D Auroux, L Katzarkov, A degree doubling formula for braid monodromies and Lefschetz pencils, preprint
4 D Auroux, L Katzarkov, Branched coverings of $\mathbf{C}\mathrm{P}^2$ and invariants of symplectic 4–manifolds, Invent. Math. 142 (2000) 631 MR1804164
5 D Auroux, V Muñoz, F Presas, Lagrangian submanifolds and Lefschetz pencils, J. Symplectic Geom. 3 (2005) 171 MR2199539
6 D Auroux, I Smith, Lefschetz pencils, branched covers and symplectic invariants, from: "Proc. CIME school, Symplectic 4–manifolds and algebraic surfaces (Cetraro, 2003)", Lecture Notes in Math., Springer
7 S K Donaldson, Lefschetz fibrations in symplectic geometry, from: "Proceedings of the International Congress of Mathematicians, Vol. II (Berlin, 1998)" (1998) 309 MR1648081
8 S K Donaldson, Lefschetz pencils on symplectic manifolds, J. Differential Geom. 53 (1999) 205 MR1802722
9 R Fintushel, R J Stern, Symplectic surfaces in a fixed homology class, J. Differential Geom. 52 (1999) 203 MR1758295
10 R Friedman, J W Morgan, Algebraic surfaces and Seiberg–Witten invariants, J. Algebraic Geom. 6 (1997) 445 MR1487223
11 T Fuller, Diffeomorphism types of genus 2 Lefschetz fibrations, Math. Ann. 311 (1998) 163 MR1624287
12 R E Gompf, Toward a topological characterization of symplectic manifolds, J. Symplectic Geom. 2 (2004) 177 MR2108373
13 R E Gompf, A I Stipsicz, 4–manifolds and Kirby calculus, Graduate Studies in Mathematics 20, Amer. Math. Soc. (1999) MR1707327
14 M Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
15 H Hofer, V Lizan, J C Sikorav, On genericity for holomorphic curves in four-dimensional almost-complex manifolds, J. Geom. Anal. 7 (1997) 149 MR1630789
16 E Horikawa, Algebraic surfaces of general type with small $C^{2}_{1}.$ I, Ann. of Math. $(2)$ 104 (1976) 357 MR0424831
17 A Kas, On the handlebody decomposition associated to a Lefschetz fibration, Pacific J. Math. 89 (1980) 89 MR596919
18 D McDuff, Almost complex structures on $S^2\times S^2$, Duke Math. J. 101 (2000) 135 MR1733733
19 D McDuff, D Salamon, $J$–holomorphic curves and symplectic topology, American Mathematical Society Colloquium Publications 52, American Mathematical Society (2004) MR2045629
20 M J Micallef, B White, The structure of branch points in minimal surfaces and in pseudoholomorphic curves, Ann. of Math. $(2)$ 141 (1995) 35 MR1314031
21 B G Moishezon, Stable branch curves and braid monodromies, from: "Algebraic geometry (Chicago, Ill., 1980)", Lecture Notes in Math. 862, Springer (1981) 107 MR644819
22 P Seidel, More about vanishing cycles and mutation, from: "Symplectic geometry and mirror symmetry (Seoul, 2000)", World Sci. Publ., River Edge, NJ (2001) 429 MR1882336
23 B Siebert, G Tian, On hyperelliptic $C^\infty$–Lefschetz fibrations of four-manifolds, Commun. Contemp. Math. 1 (1999) 255 MR1696101
24 B Siebert, G Tian, On the holomorphicity of genus two Lefschetz fibrations, Ann. of Math. $(2)$ 161 (2005) 959 MR2153404
25 J C Sikorav, The gluing construction for normally generic $J$–holomorphic curves, from: "Symplectic and contact topology: interactions and perspectives (Toronto, ON/Montreal, QC, 2001)", Fields Inst. Commun. 35, Amer. Math. Soc. (2003) 175 MR1969276
26 I Smith, Lefschetz pencils and divisors in moduli space, Geom. Topol. 5 (2001) 579 MR1833754